Follow
Tuen Wai Ng
Title
Cited by
Cited by
Year
A double epidemic model for the SARS propagation
TW Ng, G Turinici, A Danchin
BMC Infectious Diseases 3, 1-16, 2003
1702003
Phylogenetic analysis reveals a correlation between the expansion of very virulent infectious bursal disease virus and reassortment of its genome segment B
CC Hon, TY Lam, A Drummond, A Rambaut, YF Lee, CW Yip, F Zeng, ...
Journal of virology 80 (17), 8503-8509, 2006
1232006
Meromorphic solutions of higher order Briot–Bouquet differential equations
AE Eremenko, L Liao, TW Ng
Mathematical Proceedings of the Cambridge Philosophical Society 146 (1), 197-206, 2009
712009
On a new singular direction of meromorphic functions
G Hui, ZJ Hua, TW Ng
Bulletin of the Australian Mathematical Society 69 (2), 277-287, 2004
542004
A new transmission route for the propagation of the SARS-CoV-2 coronavirus
A Danchin, TW Ng, G Turinici
Biology 10 (1), 10, 2020
392020
Smale's mean value conjecture and the hyperbolic metric
AF Beardon, D Minda, TW Ng
Mathematische Annalen 322 (4), 623-632, 2002
352002
Parametrizations of algebraic curves
AF Beardon, TW Ng
Annales-Academiae Scientiarum Fennicae Mathematica 31 (2), 541, 2006
322006
A weighted local least squares imputation method for missing value estimation in microarray gene expression data
WK Ching, L Li, NK Tsing, CW Tai, TW Ng, A Wong, KW Cheng
International journal of data mining and bioinformatics 4 (3), 331-347, 2010
302010
A companion matrix approach to the study of zeros and critical points of a polynomial
WS Cheung, TW Ng
Journal of mathematical analysis and applications 319 (2), 690-707, 2006
302006
Random iteration of analytic maps
AF Beardon, TK Carne, D Minda, TW Ng
Ergodic Theory and Dynamical Systems 24 (3), 659-675, 2004
292004
The critical values of a polynomial
Beardon, Carne
Constructive approximation 18, 343-354, 2002
272002
Permutable entire functions and their Julia sets
TW Ng
Mathematical Proceedings of the Cambridge Philosophical Society 131 (1), 129-138, 2001
262001
On Ritt's factorization of polynomials
AF Beardon, TW Ng
Journal of the London Mathematical Society 62 (1), 127-138, 2000
232000
Meromorphic solutions of a third order nonlinear differential equation
R Conte, TW Ng
Journal of mathematical physics 51 (3), 033518, 2010
222010
Polynomials versus finite Blaschke products
TW Ng, CY Tsang
Blaschke products and their applications, 249-273, 2013
182013
Ritt's theory on the unit disk
TW Ng, MX Wang
Forum Mathematicum 25 (4), 821-851, 2013
162013
Periodic solutions of a derivative nonlinear Schr÷dinger equation: elliptic integrals of the third kind
KW Chow, TW Ng
Journal of computational and applied mathematics 235 (13), 3825-3830, 2011
162011
Chebyshev–Blaschke products: solutions to certain approximation problems and differential equations
TW Ng, CY Tsang
Journal of computational and applied mathematics 277, 106-114, 2015
152015
Exact Meromorphic Stationary Solutions of the Real Cubic Swift‐Hohenberg Equation
R Conte, TW Ng, KK Wong
Studies in Applied Mathematics 129 (1), 117-131, 2012
152012
Nonlinear Loewy factorizable algebraic ODEs and Hayman’s conjecture
TW Ng, CF Wu
Israel Journal of Mathematics 229 (1), 1-38, 2019
132019
The system can't perform the operation now. Try again later.
Articles 1–20